W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT281412 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported: on (b)(6) 2025, the patient was implanted with gore® excluder® conformable aaa endoprosthesis to treat an abdominal aortic aneurysm.It was reported that the stent graft migrated proximally, the stent did not cover the renal arteries, however, additional surgery (date and procedure is unknown) was required to open the renal arteries.The patient tolerated the procedure.Reportedly, during the aortic procedure the gore® excluder® conformable aaa endoprosthesis landed infrarenal and placement was confirmed at the end of procedure.The device did not migrate proximally during the initial procedure.The aortic neck diameter and length from lowest renal artery was reported as 23.5mm- 24.5mm.32mm in length.Kidney function impact was reported that on (b)(6) 2025, estimated glomerular filtration rate (egfr) dropped from 70 to 40.In may of 2025 the patient was diagnosed with stage 4 renal failure, egfr was 26.